Share on ThriftyFunThis guide contains the following solutions. Have something to add? Please share your solution!
I recently read that ear buzzing and other ailments are a result of mineral depletion in our bodies. I take Hylands Bioplasma Salts. I have been taking them for the last 6 months. While I have no ear buzzing, I do have a lot of skin growths. Many have disappeared or fallen off in the last 6 months. You can read all about mineral depletion/bioplasma salt depletion from George Washington Carey's book "The Zodiac and the Salts of Salvation."
Ask a QuestionHere are the questions asked by community members. Read on to see the answers provided by the ThriftyFun community or ask a new question.
Has anyone had the experience of a constant buzzing in the ear. It really sometimes gets very upsetting and uncomfortable. I am a very healthy thinker and mind set, so I do not know where this came from.
I have some loss of hearing that I believe is connected. I went to an ear nose and throat doctor and they just ignored what I was saying and told me to get a hearing aid. This is not the answer. I have another appointment with a doctor next month who is supposed to specialize in this kind of situation.
Any feed back I can get would be helpful. Thank you all for all the good stuff on this site.
By Marion from NJ
You could have tinnitus.
Yes, Andzie is right. I used to have it and it magically went away. I don't think there is a whole lot you can do about it unless some new things have come along to help it. It is extremely annoying, I can testify to that. Good luck with seeing the doctor. I hope he can help you.
Sometimes, it's a real timesaver to check out webmd.com first. Yes, it is most likely tinnitus but I would see a doctor anyway. Good luck.
If indeed your diagnosis is tinnitus, it can be caused by many outside factors. Blood pressure, medications, certain herbs and even continuous listening to music via ear buds can all be contributing factors to the problem. Have a Dr make your diagnosis and then begin to rule out possibilities.
I just got diagnosed with meniere's disease. Same symptoms and it is incurable but can be helped. Avoid caffeine, alcohol, salt, stress, and tobacco. These set it off. I also have to take a fluid pill to keep the fluid from building up causing the tinnitus.
I pray you don't have this because it gets more severe. You may end up being so dizzy you can't walk across the room and vomit until there is nothing left. Meclazine helps this. A change in life style will help though and yes you should get a hearing test ($200.00) and see a specialist.
The cause is usually allergies. To eliminate the allergies, thereby eliminating the disease, find an NAET practitioner (www.naet.com). I treated my client with Meniere's, and by the 3rd session, she could hear the rain! You can be treated for an allergy to anything, including smoke, alcohol, salt mix, pollens, foods, meds, etc.
You acoustic nerve is irritated. B vitamins help soothe nerve endings; perhaps that could help a little? Try a soothing warm moist compress or heating pad to calm things down, or, an ice pack. Maybe you have some engorgement - a decongestant could help, or frequent hot salt water gargles, tilting to the affected side. If you have a little bug, altering the pH environment with a bit of vinegar solution (just a drop) could make a difference, as with swimmer's ear. If you do have a hearing loss, the tinnitus could be related to that and may be a more permanent condition. Look for triggers, if it comes and goes.
For some with tinnitus, it is helpful to drown it out with a white noise background (music, ocean waves, etc.). Many people have this and cope; look for strategies and support on the internet.
I've had this for most of my life ~I just turned 65. I know where mine came from. My father was a very abusive man and used 2 beat me a lot! He used a leather belt mostly. But if he couldn't get to that, he'd hit me with both hands over my ears. So that my head was in between his hands. Each time he did that he'd do it 5-6 times in succession.